# SDR ASAA2017111822612

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,238 hours, 6,642 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSUCCESSFUL. REQUIRED INTERVENTION BEFORE NOSE WHEEL REACHED THE RUNWAY DUE TO ABNORMALLY HIGH PITCH ANGLE. CRITICAL AREA WAS PROTECTED; TOUCHDOWN OCCURRED IN THE TOUCHDOWN ZONE, BUT NOSE WHEEL CONTINUED TO PITCH UP AFTER MAIN WHEELS TOUCHED. HGS MONITOR FUNCTIONED PROPERLY. GROUNDED - YES. DFCS CURRENT STATUS TEST (BITE GRP 20) SHOWS NO FAULTS. FAULT HISTORY OF CHANNEL A OR B FOR NOV 18 LEGS SHOWED NO FAULTS RELATED TO ELEVATOR OR ILS DURING USE. PERFORMED DFCS LAND VERIFY TEST (BITE GRP 49) PER AMM 22-11-00/201, TEST PASSED. PERFORMED DFCS ELEVATOR SURFACE TEST (BITE GROUP 60.31) PRECAUTIONARY PER AMM 22-11-00, TEST PASSED. NO PREVIOUS HISTORY. THIS CLEARS MEL 22-20B, 22-99B.
